MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM 2.0 X 5MM SUSPENSION PUSH SCREW; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

BIOMET MICROFIXATION LACTOSORB SYSTEM 2.0 X 5MM SUSPENSION PUSH SCREW; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screw fractured during a surgery.The fractured piece was removed.Attempts have been made and no further information has been provided.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Date received by manufacturer was initially reported incorrectly as jun 04, 2019.The date the manufacturer was made aware of this issue was jun 03, 2019 and so the correct entry for date received by manufacturer is jun 03, 2019.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified based on the information and materials provided.Functional testing and inspections could not be performed due to the parts not being returned and no photographs, x-rays, ct scans or physician reports being provided.The dhr was reviewed and there were no non-conformances found.There is no indication of manufacturing defects.The most likely underlying cause of the complaint cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
LACTOSORB SYSTEM 2.0 X 5MM SUSPENSION PUSH SCREW
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8762690
Report Number0001032347-2019-00345
Device Sequence Number11404580
Product Code MBI
UDI-Device Identifier00841036055332
UDI-Public00841036055332
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Model NumberN/A
Device Catalogue Number915-2336
Device Lot Number030020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer09/10/2019
06/03/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date09/10/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;